# SDR SWAA950797

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 23249
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NUMBER 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT DAL.  INSPECTED, NO CONTAMINATION NOTED.  REPLACED BYPASS SWITCH, LEAK CHECKED AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.
